JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 39
On a New Multiple Extension of Hilbert's Integral Inequality

    Authors: Bicheng Yang,  
    Keywords: Hilbert's integral inequality; Weight coefficient , $Gamma $ function.  
    Date Received: 04/06/04  
    Date Accepted: 18/03/05  
    Subject Codes:


    Editors: Baburao G. Pachpatte,  

This paper gives a new multiple extension of Hilbert's integral inequality with a best constant factor, by introducing a parameter $ lambda $ and the $ Gamma $ function. Some particular results are obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login